MathSciNet Relay Station
MathSciNet bibliographic data
MR1683627 (2000e:35105) 35K57 (35B40)
Souplet, Philippe Uniform blow-up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source. J. Differential Equations 153 (1999), no. 2, 374–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement